MathSciNet Relay Station
MathSciNet bibliographic data
MR2028111 (2005a:35143) 35K55 (35B40 35B45)
Quittner, Pavol; Souplet, Philippe; Winkler, Michael Initial blow-up rates and universal bounds for nonlinear heat equations. J. Differential Equations 196 (2004), no. 2, 316–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement